# SDR ASAA2014061108162

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 63,966 hours, 42,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 VESTIBULE EXIT SIGN COVER BROKEN.  ACFT GROUNDED.  REPLACED L1 DOOR EXIT SIGN ASSY. OPS NORMAL.
